Representation and extension of states on MV-algebras

Archive for Mathematical Logic 45 (4):381-392 (2005)

Abstract
MV-algebras stand for the many-valued Łukasiewicz logic the same as Boolean algebras for the classical logic. States on MV-algebras were first mentioned [20] in probability theory and later also introduced in effort to capture a notion of `an average truth-value of proposition' [15] in Łukasiewicz many-valued logic. In the presented paper, an integral representation theorem for finitely-additive states on semisimple MV-algebra will be proven. Further, we shall prove extension theorems concerning states defined on sub-MV-algebras and normal partitions of unity generalizing in this way the well-known Horn-Tarski theorem for Boolean algebras
Keywords MV-algebra  state  integral representation  partition of unity
Categories (categorize this paper)
Reprint years 2006
DOI 10.1007/s00153-005-0286-y
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 43,914
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

A Theorem About Infinite-Valued Sentential Logic.Robert McNaughton - 1951 - Journal of Symbolic Logic 16 (1):1-13.

Add more references

Citations of this work BETA

State-Morphism MV-Algebras.Antonio Di Nola & Anatolij Dvurečenskij - 2009 - Annals of Pure and Applied Logic 161 (2):161-173.
States on Polyadic MV-Algebras.George Georgescu - 2010 - Studia Logica 94 (2):231-243.

View all 6 citations / Add more citations

Similar books and articles

States on Pseudo MV-Algebras.Anatolij Dvurečenskij - 2001 - Studia Logica 68 (3):301-327.
Boolean Deductive Systems of BL-Algebras.Esko Turunen - 2001 - Archive for Mathematical Logic 40 (6):467-473.
Algebras of Intervals and a Logic of Conditional Assertions.Peter Milne - 2004 - Journal of Philosophical Logic 33 (5):497-548.
Monadic GMV-Algebras.Jiří Rachůnek & Dana Šalounová - 2008 - Archive for Mathematical Logic 47 (3):277-297.
Subdirectly Irreducible State-Morphism BL-Algebras.Anatolij Dvurečenskij - 2011 - Archive for Mathematical Logic 50 (1-2):145-160.
Hyper-Archimedean BL-Algebras Are MV-Algebras.Esko Turunen - 2007 - Mathematical Logic Quarterly 53 (2):170-175.
Free Łukasiewicz Implication Algebras.José Patricio Díaz Varela - 2008 - Archive for Mathematical Logic 47 (1):25-33.

Analytics

Added to PP index
2013-11-23

Total views
22 ( #393,286 of 2,266,376 )

Recent downloads (6 months)
2 ( #594,521 of 2,266,376 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature